diarrhea, a migraine and can’t sleep. How long does it take to get just 1 pill out of my system?
Dottie; Really by now most of it should be out of your system it is safe to treat your symptoms and wait for this to clear out all the way if you have something for diarrhea and headache around or send someone to the store if it continues then call your doctor and let them know you can't take sulfa and to prescribe something else. And where you fill your prescriptions let the Pharmacist know that you have an allergy to sulpha so they will mark it so you will be covered if someone prescribes you anything with sulfa.they will catch it. hope you feel better very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
Posted 5 Oct 2011 • 1 answer
Posted 3 Jun 2014 • 3 answers
Posted 29 Sep 2015 • 4 answers
Posted 2 Nov 2017 • 2 answers
Posted 20 Mar 2018 • 1 answer